# SDR AALA202205188003

- Difficulty date: April 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A300*
- Aircraft serial: 1254
- Aircraft time: 56,477 hours, 33,996 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4104
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 29,200 hours, 19,103 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT ODOR IN CABIN AND COCKPIT. TURNED OFF LEFT PACK ODOR DISSIPATED. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202204188003: MAINTENANCE FOUND EVIDENCE OF OIL AT THE APU LOAD COMPRESSOR DRAIN, AROUND THE INLET AND PLENUM SEAL. CLEANED RESIDUAL OIL AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK OF THE APU WITH NO ODORS BEING NOTED.  ALSO ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021004 WITH NO ODORS BEING NOTED. **(CLOSED)
